| Catalog Number |
8065752192 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Suction Failure (4039)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that an ophthalmic operating system exhibited with no vacuum build up and indicating occlusion during quadrant phase of iol implantation surgery.Surgery was completed after replacing cassette and handpiece.Patient impact have not been provided.Additional information has been requested but none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Product evaluation was not able to be performed since the reported product was not received at the investigation site for evaluation.The investigation conducted a non-conformance review of the reported lot number.No deviations, were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information, the investigation was unable to conclusively identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.